# SDR FDEA201107052591

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: A5361221320900
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT FR14-15A Y-1959 MAIN DECK FLOOR STRUCTURE SUPPORT FLANGE FOUND TO NOT BE IAW APPROVED DOCUMENTATION.
